MathSciNet Relay Station
MathSciNet bibliographic data
MR1161058 (94b:60021) 60E05 (60F05 60G70 62G30)
Dembo, Amir; Karlin, Samuel Poisson approximations for $r$-scan processes. Ann. Appl. Probab. 2 (1992), no. 2, 329–357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement